CSN Login
Members Online: 18

Hiccups!

MLT32003
Posts: 5
Joined: Apr 2012

My Dad's first treatment was yesterday...... cisplatin, taxitire, 5FU. He woke up at 2:30am with hiccups and he still has them. Omg what in the world is this about?

Melody
Father, 59 yrs old stage 4 gastroesophageal junction tumor..

paul61's picture
paul61
Posts: 1105
Joined: Apr 2010

Melody,

It appears that hiccups with Taxotere are fairly common. Here is a thread that discusses it from another CSN subject area:

Taxotere and hiccups

Your Dad's oncologist should be able to prescribe a medication to reduce the hiccups.

I hope he is feeling better soon.

Best Regards,

Paul Adams
McCormick, South Carolina

DX 10/22/2009 T2N1M0 Stage IIB
12/03/2009 Ivor Lewis
2/8 through 6/14/2010 Adjuvant Chemo Cisplatin, Epirubicin, 5 FU
Two year survivor

Life may not be the party we hoped for, but while we are here we might as well dance!

ChaadMN's picture
ChaadMN
Posts: 33
Joined: Sep 2011

Paul is correct. Hiccups are common. Currently I am on cisplatin, epirubicin, and 5FU and I get the hiccups the day of infusion and they last for a couple days. They are not constant for me, but come and go for a few days.

sangora
Posts: 218
Joined: Mar 2011

I had the hiccups constantly for a week then called the doctor who prescribed Baclofen 3 times a day. Within 12 hours they had stopped and I have not had the problem since. I have been on this for 6 months. Now I take one pill in the morning and one in the evening. Problem solved. Sam Stage IV

MLT32003
Posts: 5
Joined: Apr 2012

I'll pass on this info to my Dad. He's starting to feel the effects of the chemo already :-(

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network